# SDR AALA201608089003

- Difficulty date: August 4, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 58,949 hours, 25,625 cycles
- Engine: Iae V2524A5
- Engine time: 33,532 hours, 15,302 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Metering Unit
- Part number: 8061636
- Part serial: 16931540
- Condition: Faulted
- Location: Zone 400 - Nac/P
- Part time: 15,891 hours, 7,949 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT CREW REPORTED RECIEVEING A NR 1 ENGINE FUEL CONTROL ECAM FAULT DURING TAKEOFF ROLL AND ABORTED THE TAKEOFF AT 60 KNOTS.  AIRCRAFT WAS GROUNDED.  AIRCRAFT WAS GROUNDED.   MAINTENANCE REPLACED THE NR 1 ENGINE FUEL PUMP AND FUEL METERING UNIT IAW AMM 73-12-41 & 73-22-52. A SATISFACTORY LEAK & OPS CHECK ACCOMPLISHED.
